Heart Disease Expert Forum
heart disease from ecstasy overdose? ekg results
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

heart disease from ecstasy overdose? ekg results

hi so i posted a question here several months ago about a incident that occurred when i was 17. i had overdosed on ecstasy and felt like i had a heart attack but didn't go to hospital in fear of my parents and repercussions and just toughed it out. Little did i know at the time the consequences that would follow.. so now im 20 years old with a variety of symptoms which i don't know if they are from the accident or not so im hoping someone can help me figure this out. i had a ekg done when i was 18 and the guy said he saw nothing but i don't believe he looked thoroughly because i felt as if i was going it faint, couldn't breath, and my chest felt odd. so i got a copy of the results and i was hoping if someone could tell me what they thought of it and if taking aspirin would alter the results of my ekg. please and thank you. also can someone explain what the numbers mean on the paper it says arrhythmia and such.

Rate 69
PR 136
QRSD 97
QT 339
QTc 363

--Axis--
P 57
QRS 77
T 71

link to picture
https://docs.google.com/file/d/0B_8SPttque9Ld011UXdtcnlldWM/edit?usp=sharing
1687176_tn?1321401609
Although the quality of the image is suboptimal, grossly it appears as a normal ECG with some non-specific changes.  Translation: there does not appear to be any significant findings that would be worrisome.  It is unclear what is the cause of your current symptoms, but if they persist or continue to cause concern, I would recommend having a physician evaluate you so a careful history and phyiscal examination can take place.  I would also urge you to continue your abstinence from ilicit drug use due to the potential health consequences that can occur. .
4 Comments
Blank
Avatar_m_tn
i forgot to mention i had ED now as well
Blank
Avatar_m_tn
To me, it sounds like your cardiac symptoms may be anxiety driven which I experience as well. Seeing a doctor and getting reassurance you are OK can help. Stay away from recreational drugs as these can worsen your anxiety and make matters worse. Good luck!
Blank
Avatar_n_tn
Dear Sir/Madam,
A brief of Echo and ECG ...[Dilated Cardiomyopathy with Mitral regurgitation grade 2, LVEF 50% and Supraventricular Tachycardia, Arrhychmia (RR Irregular), heart rate 185.]

Could anybody tell me how serious heart disease of this patient?
Warm regards
Blank
Continue discussion Blank
Blank
Request an Appointment
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
20 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank